PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 J COMB THEORY B 杂志介绍 收藏
缩写名/全名
J COMB THEORY B
JOURNAL OF COMBINATORIAL THEORY SERIES B
ISSN号 0095-8956
研究方向 数学-数学
影响因子 2015:1.094, 2016:0.829, 2017:0.878, 2018:0.892, 2019:1.306,
出版国家 UNITED STATES
出版周期 Bimonthly
年文章数 88
出版年份 0
是否OA No
审稿周期(仅供参考) 较慢,6-12周
录用比例 容易
投稿链接 http://ees.elsevier.com/jctb/default.asp
投稿官网 http://www.journals.elsevier.com/journal-of-combinatorial-theory-series-b/
h-index 53
CiteScore
CiteScoreSJRSNIPCiteScore排名
1.201.9371.678
学科分区排名
大类:Mathematics
小类:Discrete Mathematics and Combinatorics
Q111 / 65
大类:Computer Science
小类:Computational Theory and Mathematics
Q358 / 113
大类:Mathematics
小类:Theoretical Computer Science
Q366 / 118

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0095-8956%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区3区4区
MATHEMATICS
数学
1区2区3区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 3区2区3区
MATHEMATICS
数学
1区3区2区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.On problems about judicious bipartitions of graphs

Author: Yuliang Ji, Jie Ma, Juan Yan, Xingxing Yu
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2019, Vol., , DOI:10.1016/j.jctb.2019.03.001
    DOI
2.Quadrangular embeddings of complete graphs and the Even Map Color Theorem

Author: Wenzhong Liu, Serge Lawrencenko, Beifang Chen, M.N. Ellingham, Nora Hartsfield, Hui Yang, Dong Ye, Xiaoya Zha
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2019, Vol., , DOI:10.1016/j.jctb.2019.02.006
    DOI
3.Minimum number of edges that occur in odd cycles

Author: Andrzej Grzesik, Ping Hu, Jan Volec
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, Vol., , DOI:10.1016/j.jctb.2018.12.003
    DOI
4.Multiple list colouring triangle free planar graphs

Author: Yiting Jiang, Xuding Zhu
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, Vol., , DOI:10.1016/j.jctb.2018.12.004
    DOI
5.Quantum and non-signalling graph isomorphisms

Author: Albert Atserias, Laura Mančinska, David E. Roberson, Robert Šámal, Simone Severini, Antonios Varvitsiotis
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, Vol., , DOI:10.1016/j.jctb.2018.11.002
    DOI
6.Stability of circulant graphs

Author: Yan-Li Qin, Binzhou Xia, Sanming Zhou
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, Vol., , DOI:10.1016/j.jctb.2018.10.004
    DOI
7.On the decomposition of random hypergraphs

Author: Xing Peng
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, Vol.129, 18-37, DOI:10.1016/j.jctb.2017.09.002
    DOI
8.The extremal function for disconnected minors

Author: Endre Csóka, Irene Lo, Sergey Norin, Hehui Wu, Liana Yepremyan
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2017, Vol.126, 162-174, DOI:10.1016/j.jctb.2017.04.005
    DOI
9.An infinite family of vertex-primitive 2-arc-transitive digraphs

Author: Michael Giudici, Cai Heng Li, Binzhou Xia
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2017, Vol.127, 1-13, DOI:10.1016/j.jctb.2017.05.002
    DOI
10.Edge-transitive almost self-complementary graphs

Author: Jin-Xin Zhou
Journal: JOURNAL OF COMBINATORIAL THEORY SERIES B, 2017, Vol.123, 215-239, DOI:10.1016/j.jctb.2016.12.003
    DOI
同类著名期刊名称 h-index CiteScore
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY804.91
Publications Mathematiques de l IHES312.74
ANNALS OF MATHEMATICS984.74
Journal of Numerical Mathematics262.43
INVENTIONES MATHEMATICAE913.11
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY562.52
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS893.41
ACTA MATHEMATICA593.00
Advances in Difference Equations361.55
Iranian Journal of Fuzzy Systems211.28
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION233336
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS117710
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS109271
Communications in Nonlinear Science and Numerical Simulation103394
APPLIED MATHEMATICS LETTERS102820
COMPUTERS & MATHEMATICS WITH APPLICATIONS99430
MATHEMATICAL METHODS IN THE APPLIED SCIENCES82485
JOURNAL OF DIFFERENTIAL EQUATIONS65822
DISCRETE DYNAMICS IN NATURE AND SOCIETY61078
ADVANCES IN MATHEMATICS60997